# SDR AALA20160426012

- Difficulty date: April 17, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N468AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49598
- Aircraft time: 78,539 hours, 41,962 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Overheated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  ACRID SMELL REPORT IN AFT CABIN ACCOMPANIED BY SMOKE COMING OUT OF LIGHTING FIXTURE.  EXACT FIXTURE NOT KNOWN.  R & R THE UPPER SIDEWALL BALLAST AT ROW 10 IAW AMM 33-21-03 & ACCOMPLISHED OPERATIONAL CHECK.  SYSTEM CHECKED NORMAL.
